On continuous multi-utility representations of semi-closed and closed preorders
Gianni Bosi and
Mathematical Social Sciences, 2016, vol. 79, issue C, 20-29
On the basis of the classical continuous multi-utility representation theorem of Levin on locally compact and σ-compact Hausdorff spaces, we present necessary and sufficient conditions on a topological space (X,t) under which every semi-closed and closed preorder respectively admits a continuous multi-utility representation. This discussion provides the fundaments of a mainly topological theory that systematically combines topological and order theoretic aspects of the continuous multi-utility representation problem.
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (1) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:eee:matsoc:v:79:y:2016:i:c:p:20-29
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Series data maintained by Dana Niculescu ().